


default search action
"Periodic solutions for van der Pol equation with time delay."
Guojian Lin (2007)
- Guojian Lin:
Periodic solutions for van der Pol equation with time delay. Appl. Math. Comput. 187(2): 1187-1198 (2007)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.